# SDR 0102282707

- Difficulty date: July 2, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Aircraft time: 44,232 hours, 27,223 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Component: Main Landing Gear, Boeing
- Component part number: 657276178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Overnight inspection found crack in Right Main Landing Gear aft trunnion boss. Replaced Right Main Landing per Maintenance Manual procedure 3211-9803. Reference Logpage 1631910.
